# SDR DHL2003604681

- Difficulty date: June 16, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W SPOILER AND AILERON ACTUATING MECH SUPPORT Z-FORMER CORRODED AT STA 857.000, LBL-54.  REMOVED CORROSION ON FORMER IAW SRM 51-1-8 PG 17, 18.  FOUND OUT LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED Z-FORMER IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FORMER IAW SRM 53-2-0 PG 1-2.  CLEANED, TREATED AND PRIMED NEW FORMER IAW SRM 51-1-8B.  INSTALLED NEW FORMER WITH NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-15 PG 1.
